# SDR SWAA2015090143416

- Difficulty date: August 7, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 62,235 hours, 49,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUT OUT CRACKED AT LOWER AFT RADIUS 1" FWD OF SCUFF PLATE EDGE.  REPAIRED CUT OUT IAW SRM.
